# SDR ASAA2018060864962

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 38,004 hours, 11,428 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Condition: No Test
- Location: Nr 2 Fuel Cell
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN TANK FUEL QUANTITY INDICATING SYSTEM FAILED A SYSTEM TEST IAW AMM 28-41-00-730-801.  ACFT GROUNDED.  REMOVED AND REPLACED THE FUEL QUANTITY PROBES NR F8 & F9 IAW AMM 28-41-21-400-801.  ACCOMPLISHED FQIS SYSTEM TEST IAW AMM 28-41-00-730-801. OPS CHECKED GOOD.
